# SDR SIMA20131124007

- Difficulty date: November 24, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 14521689005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND FWD EQUIPMENT COMPARTMENT HAS A CRACKED WEB AT FS 193.  LT SIDE APPROXIMATELY .250 LONG.  REPAIRED LT LONGITUDINAL SKIN SPLICE STRAP BETWEEN FRAMES 13 AND 14 IAW SRM 53-00-02.
